# SDR WVER0314201500003

- Difficulty date: March 14, 2015
- Submitted: March 14, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 26,626 hours, 22,092 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613S
- Condition: Gouged
- Location: Pax Door
- Part time: 26,626 hours, 22,092 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FUSELAGE SIDE, FOUND GOUGED AT AFT HINGE LUG.  PERFORMED A MAJOR REPAIR BY R & R THE PASSENGER DOOR, FUSELAGE SIDE, HINGE WITH A NEW SERVICEABLE HINGE IAW SRM 53-21-23-201-007-A01, REF C.O. 15025315, JOB 41502535, OP 41.
